# SDR CALA2017120804347

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 88,995 hours, 12,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L MED EXTERIOR EMERGENCY LIGHT IS INOP. RELAMPED BULB OPS CHECK GOOD REF AMM 33-51-04 OPS CHECK GOOD
